I am hoping the Sprycel is not the one I am allergic to, really do believe along with hem/oncologist that it very well may be allopurinol. All of the information is so helpful from everyone, thanks to all of my fellow CML folks, really helps having you guys around. Funny, I don't know anyone in here personally, but yet I feel I could ask almost anything and would get an answer, maybe a funny answer, maybe a serious one, maybe both......I just know it helps hearing stories, hearing opinions and experiences so much! And Trey, my dr. did say last week that we may start out on Sprycel again at a lower dose and then gradually advance it up, guess I will wait and see how it goes! God is in control, I am along for the ride!
thanks for information
Posted 30 October 2011 - 10:20 PM
God Bless, good luck, and feel better soon.
I didn't have time to read your entire story, sprycel will cause some possible serious side effects for a short amount of time, but after about three days they begin to ebb, and as time goes they are fairly non existant. Just take a deep breath if you have the nasties through the first few day, from everyone I talked to, most of the effects get much less severe eithin jjust a few days.
I began on Monday and by Friday I was feeling human again. Headaches are the worse, don't hesitate to take tylenol or other pain meds, they get you through the rough parts.
Keep us posted on your ride, may it be a smooth one with no roadblocks!
Best of Luck
Posted 31 October 2011 - 05:55 AM
I hope you have a better week, I never experienced what you have been going thru but wanted to let you know you have come to the right place for advise!!! Keeping you in my prayers!! granny d
Posted 31 October 2011 - 06:52 PM
I took a 4 day drug break when switching from Gleevec to Sprycel. Then I took 50 mg Sprycel for 5 days before going to 100 mg. It worked well for me. Minimal side effects. I highly recommend it.
Posted 04 November 2011 - 11:05 AM
First thanks to everyone who posts on here, so many kind, knowledgeable people, I can't thank everyone enough for your responses during my initial diagnosis and getting started on Sprycel!!! Well I have been back on sprycel, my onc started me out gradually, so far no severe rash or fever!!! The only thing now is I feel like when I go back to work (12 hr shifts), I will be completely wiped out!!! I may see about 8 hour shifts, we'll have to see I guess. Also, the aches I am experiencing (at night mainly a couple hours after taking Sprycel), do those lessen with time I hope? I have tried hot baths and Ibuprofen. Just curious, maybe i will just have to bite the bullet for a while! Thanks to Trey, Grannyd, Marnie, Teresa, Lizzy, Pam, Caroline, Billie, Stevo, Teds, Stu, SB3, Lucky, Knoppl & so many more!!! I hope to help new people on here just as you guys have all helped me!!!
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users